# SDR CALA2014011390137

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,629 hours, 11,140 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK STATION 1060, RBL 16 - RBL 33 FLOOR BEAM UPPER CHORD FOUND CORRODED.  UPPER DECK, FLOOR BEAM AT STATION 1060, RBL 16 - RBL 33 REPAIRED IAW SRM 53-40-51, REPAIR 3, FIG 201.
